# SDR USAA2013092500014

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323510320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ON CLEAT AT FR35.1 BETWEEN S40-41R.  REPLACED CLEAT IAW EA 505737.
